# SDR AU970068

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AS1005D080608
- Condition: Leaking
- Location: Hydraulic
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR RETRACTION SYSTEM HYDRAULIC LINE UNION LEAKING - LOSS OF HYDRAULIC FLUID
